# SDR JJBA20140505001

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 32,820 hours, 44,736 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Door
- Condition: Inoperative
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CABINET DOOR INOPERABLE.  SECURED GALLEY DOOR.
